# SDR AALA20060586

- Difficulty date: August 19, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - AFTER EXTENDING GEAR AMBER DOOR LIGHT REMAINED ILLUMINATED.  TOWER CONFIRMED RIGHT MAIN GEAR DOOR HANGING.  LANDED ORD WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  REPLACED RIGHT HAND MAIN LANDING GEAR SAFETY VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
